A symmetric Green function for the non-collinear magnetic multilayer

M. Ye Zhuravlev, J. D. Burton, A. V. Vedyayev, E. Y. Tsymbal

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

Symmetry properties of the Green function in magnetic multilayers with non-collinear magnetization of the layers are investigated on the basis of the transfer-matrix method. The Green function symmetric with respect to permutation of its arguments is constructed. It is shown how the boundary conditions can be imposed on this Green function.

Original languageEnglish
Pages (from-to)5547-5556
Number of pages10
JournalJournal of Physics A: Mathematical and General
Volume38
Issue number24
DOIs
StatePublished - 17 Jun 2005

Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)

Fingerprint

Dive into the research topics of 'A symmetric Green function for the non-collinear magnetic multilayer'. Together they form a unique fingerprint.

Cite this